# SDR CA070416009

- Difficulty date: March 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 1009
- Condition: Malfunctioned
- Location: Nr 2 Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB AFTER TAKEOFF THE AC GENERATOR `HOT` CAUTION LIGHT ILLUMINATED. CREW ELECTED TO RETURN THE AIRCRAFT TO BASE WHERE AN APPROACH AND LANDING WAS CARRIED OUT WITHOUT INCIDENT. ENGINEERING REPLACED THE AC GENERATOR AND RETURNED THE AIRCRAFT TO SERVICE. (TC NR 20070416009)
